# SDR 96ZZZX5065

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N128V
- Make and model: Beech B200
- Aircraft serial: BB1442
- System (JASC): 3442 · Weather Radar System
- Part: Sensor
- Part number: ART2100
- Condition: Malfunctioned
- Location: Radar Ant Stab
- Component: Bendix, 07101550101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ART-2100, SN 1018 SOFTWARE S/W DASH 01/01,  MOD 1.  STABILIZATION TOO SENSITIVE.  PAINTS HEAVY LEFT/RIGHT.  AUTOTILT DROPS ANTENNA.  BENDIX/KING RECOMMENDED SOFTWARE CHANGE.  INSTALLED ART-2100.  NEW SOFTWARE LEVEL S/W DASH 01/02, MOD 1.  NO ATTEMPT WAS MADE TO FIX 'AUTOTILT'.
